Doctors Lounge - Pediatrics Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Pediatric Topics
|mummum - Tue Apr 07, 2009 6:14 am||
my son is 15 months old,he had flu for 2 weeks and was prescribed peniciline for a week along with paracetamol and neurofen.by the end of 2 weeks ,i noticed some red spots on his testicles,but just thought that it could be nappy rash or something due heat in the body with all the medicines he consumed with very little or no food.but now it is spread on the entire testicles,under the penis and on the foreskin and also under and around the testicles.he has no other symptoms like fever etc.he is eating well.i change his nappies regularly and apply talc powder or nappy rash cream to the area.I would appreciate any help and advice regarding this condition as i am a bit worried now.thankyou in advance for all your help.
|Debbie Miller, RN - Fri Apr 10, 2009 3:54 pm||
This sounds like yeast overgrowth - a common condition following antibiotic use. You will need an antifungal cream to clear this up. Products such as nystatin or others designed for jock itch or women's yeast infections can work. It takes a little while to clear it up but you should notice improvement fairly soon if this is the problem.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.